×

zbMATH — the first resource for mathematics

Estimation of a multivariate density. (English) Zbl 0202.49603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Hoeffding and H. Robbins, ” The central limit theorem for dependent random variables,”Duke Math. J., 15 (1948), 773–780. · Zbl 0031.36701 · doi:10.1215/S0012-7094-48-01568-3
[2] E. Parzen, ” On estimation of a probability density function and mode,”Ann. Math. Statist., 33 (1962), 1065–1076. · Zbl 0116.11302 · doi:10.1214/aoms/1177704472
[3] M. Rosenblatt, ” Remarks on some non-parametric estimates of a density function,”Ann. Math. Statist., 27 (1956), 832–837. · Zbl 0073.14602 · doi:10.1214/aoms/1177728190
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.